• 04.jpg

WELMINIC DX SYRUP

Welminic –DX Syrup is used in Dry cough associated with Upper Respiratory tract infection.

Generic Name:

Dextromethorphan Hydrobromide 10 mg, Chlorpheniramine maleate 2 mg & Phenylephrine Hydrochloride 5 mg /5 ml

Dosage form:

Syrup



Product Video
Meet aur representative
Meet our MR
Request a sample
Request for sample

Buy Online

Description

Welminic –DX Syrup is used in Dry cough associated with Upper Respiratory tract infection.


Due to Synergistic action it ensures better results.


Welminic -DX  is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough.
Henylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant that relieves cough by reducing the activity of cough centre in the brain.


Welminic -DX to be given 2.5ml thrice a day to age group 2-6 years & for 6-12 years 5-10 ml thrice a day or as directed by Physician

Composition

Each 5 ml of Welminic LS Syrup contains:


  • Levosalbutamol 1mg ,
  • Ambroxol hydrochloride 30mg
  • Chlorpheniramine 2mg
  • Guaiphenesin 50mg
  • It is available in Delicious Mixed Fruit flavour.

Precaution

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. 


Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Welminic DX Syrup may be taken with or without food, but it is better to take it at a fixed time.


This drug may make you dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely.


Some patients may experience Nausea, Vomiting, Diarrhea, Upset stomach, Stomach pain, Increased heart rate allergic reaction, Dizziness, Headache, Rash, Hives, Tremor, Palpitations, Muscle cramp .If it persists please visit doctor.

Availability

WELMINIC DX SYRUP is also available online in Medplus Mart, 1mg, Pharmeasy, Myupchar, Sasta Sunder.com, Med plus, Med near and save on medicals.


You may buy WELMINIC DX SYRUP by clicking any of online store.



FAQ

Should Welminic DX be taken on empty stomach?

Welminic DX syrup should be preferably taken after food.

What should be the time gap between the consumption of 2 Welminic DX syrup doses?

Should I complete the whole cycle of the medicine even if cured?

What happens if there is overdose of Welminic DX Syrup?

What happens if I miss a dose of Welminic DX Syrup?

Are there any food interactions with Welminic DX syrup?

What happens if I consume expired Welminic DX Syrup?

Onset time of Welminic DX Syrup and till when does the effect of Welminic DX Syrup stay?

When to avoid Welminic DX Syrup?

What are the precautions and warnings while taking Welminic DX Syrup?

Can I have Welminic DX Syrup with alcohol?

Can I have Welminic DX Syrup when pregnant?

Can I have Welminic DX Syrup when feeding a baby?

How effective it is/ How long does it take for Welminic DX Syrup to show results?

Is Welminic DX Syrup safe for children?

Can I take Welminic DX Syrup with benzonatate/acetaminophen/codeine/ibuprofen/ diphenhydramine/pseudoephedrine/guaifenesin/Tamiflu/Benadryl?

Does Welminic DX Syrup makes you sleepy/make you tired/ raise blood sugar?

Disclaimer: The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment. For more information we strongly recommend you see a doctor immediately.